Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 32, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jul 8, 2015, 10:54 PM CDT for 4 counties in Illinois. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2015, 10:54 PM CDT (03:54 UTC)
- Expired
- Jul 9, 2015, 1:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, IL, Johnson County, IL, Union County, IL, Williamson County, IL
The radar
The Paducah radar (KPAH), 67 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 226 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1730 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 5:45 PM CDT, 5 hours 9 minutes earlier.
Area forecast discussion, Jul 8, 5:45 PM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
545 PM CDT WED JUL 8 2015
.UPDATE...
ISSUED AT 543 PM CDT WED JUL 8 2015
UPDATED AVIATION DISCUSSION FOR 00Z TAF ISSUANCE.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 308 PM CDT WED JUL 8 2015
AFTER COLLABORATING WITH WFO LMK...WILL BE ENDING THE SOUTHEAST
PORTION OF THE FLASH FLOOD WATCH EARLY. A FEW SHOWERS HAVE
DEVELOPED SO FAR THIS AFTERNOON...BUT THEY HAVE BEEN SHORT-
LIVED...AND NOT THE HEAVY RAIN PRODUCERS NEEDED TO WARRANT THE
WATCH. THE REMAINDER OF THE WATCH WILL BE LEFT AS IS THROUGH 06Z.
THERE IS QUITE A VARIETY OF SOLUTIONS FOR CONVECTIVE TRENDS
THROUGH TONIGHT AND INTO THURSDAY. THE HRRR HAS CONSISTENTLY
ADVERTISED CONVECTIVE DEVELOPMENT THIS AFTERNOON ALONG
DIFFERENTIAL HEATING BOUNDARY FROM WESTERN ARKANSAS THROUGH SOUTH
CENTRAL MISSOURI. THIS HAS ALREADY BEGUN OVER ARKANSAS...AND
MISSOURI IS PROBABLY NOT GOING TO BE THAT FAR BEHIND.
THE NAM AND HRRR INDICATE THAT THIS CONVECTION WILL LIFT NORTH
NORTHEAST THROUGH SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS IN THE
00Z-06Z PERIOD. IN BOTH CASES...THE CONVECTION REALLY WEAKENS...IF
NOT COMPLETELY DISSIPATES...AS IT REACHES SOUTHWEST INDIANA AND
WEST KENTUCKY. THE GFS IS FARTHER NORTHWEST WITH THE MAIN
ACTIVITY...AND SPARES MOST OF THE AREA FROM ANY SIGNIFICANT QPF.
TRIED TO USE THE NAM/HRRR SOLUTIONS AS A GUIDE THROUGH TONIGHT.
CERTAINLY COULD SEE SOME HEAVY RAIN AND FLOODING ISSUES DEVELOP...SO
THE NORTHWEST SEGMENT OF THE FLASH FLOOD WATCH LOOKS GOOD THROUGH
06Z. DAMAGING WINDS AND A FEW TORNADOES WILL BE A CONCERN WITH THE
CONVECTION THIS EVENING OVER SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS.
FOR THURSDAY THE MODELS ALL DRAPE THE FRONT ACROSS WEST KENTUCKY
AND SOUTHERN PORTIONS OF SOUTHEAST MISSOURI. THE NAM DEVELOPS
AND HOLDS ONTO WEAKER CONVECTION ALONG THIS BOUNDARY THROUGH MUCH
OF THE DAY. CANNOT RULE OUT FURTHER HEAVY RAIN NEAR THE FRONT
THURSDAY.
THE BOUNDARY WILL LIFT BACK TO THE NORTH THURSDAY NIGHT...AND SOME
SCATTERED CONVECTION WILL BE POSSIBLE ALONG IT...MAINLY OVER SOUTHEAST
MISSOURI AND SOUTHERN ILLINOIS. HEADING INTO FRIDAY AND FRIDAY
NIGHT...ALL INDICATIONS ARE THAT AN UPPER RIDGE WILL BE BUILDING
OVERHEAD FROM THE SOUTHWEST FRIDAY INTO FRIDAY NIGHT...AND THIS
SHOULD EVENTUALLY PUT AN END TO THE CONVECTION FOR AWHILE. THERE
IS SOME DISCREPANCY IN HOW QUICKLY THIS WILL HAPPEN...AND THAT
WILL LEAVE THE DOOR OPEN FOR CONVECTION ALONG THE NORTHEAST
PERIPHERY OF THE REGION FRIDAY AND FRIDAY NIGHT. FOR NOW WILL
LEAVE A SMALL POP FOR FRIDAY...BUT WILL KEEP FRIDAY NIGHT DRY.
TEMPERATURES WILL BE DEPENDENT ON CONVECTIVE TRENDS THROUGH
THURSDAY...BUT IT WILL BE GETTING HOT BY FRIDAY WITH MUCH OF THE
AREA INTO THE LOWER 90S.
.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 308 PM CDT WED JUL 8 2015
ECMWF, GFS AND CANADIAN SHOW AN UPPER LEVEL HIGH PRESSURE SYSTEM
OVER THE SOUTHEAST UNITED STATES SLOWLY SLIDING WEST THROUGH THE
WEEKEND, MOVING OVER THE TEXAS PANHANDLE BY 12Z MONDAY. CONDITIONS
WILL REMAIN DRY AND HOT SATURDAY INTO SATURDAY NIGHT, THOUGH AN
ISOLATED SHOWER OR STORM IS NOT COMPLETELY OUT OF THE QUESTION
SATURDAY AFTERNOON. AS THE HIGH SHIFTS FARTHER WEST, AN UPPER LEVEL
LOW WILL DEVELOP OVER THE GREAT LAKES REGION SUNDAY. MODELS ALL
SHOW A MORE PRONOUNCED TROF GRADUALLY DEVELOPING SOUTHWESTWARD
MONDAY INTO TUESDAY. CHANCES OF SHOWERS AND THUNDERSTORMS SHOULD
RETURN TO OUR NORTHEAST HALF OF COUNTIES SUNDAY NIGHT, WITH CHANCES
INCREASING AND EXPANDING SOUTHWEST MONDAY INTO TUESDAY.
WINDS WILL CONTINUE TO BE OUT OF THE SOUTHWEST SATURDAY THROUGH
MONDAY NIGHT, WHICH WILL CONTINUE TO PUMP WARM MOIST AIR INTO OUR
REGION. HEAT INDEX READINGS WILL REACH THE UPPER 90S TO AROUND 100
DEGREES. BY TUESDAY INTO TUESDAY NIGHT, A WEAK SURFACE LOW WILL
MOVE JUST EAST OF OUR AREA, AND WINDS WILL SHIFT TO THE NORTHWEST.
THIS WILL HELP TEMPERATURES DROP BACK A FEW DEGREES TUESDAY INTO
WEDNESDAY.
AS THE UPPER TROF AND WEAK SURFACE LOW MOVE SOUTHEAST, SHOWER AND
THUNDERSTORM CHANCES WILL BEGIN SLOWLY TAPERING OFF FROM THE
NORTHWEST TUESDAY NIGHT INTO WEDNESDAY.
&&
.AVIATION...
ISSUED AT 543 PM CDT WED JUL 8 2015
MAINTAINED GENERAL THEME OF INHERITED FORECAST WITH NEARBY
BOUNDARY YIELDING TSRA CHANCE ESP N/W LATER TONIGHT
(KCGI/KEVV)...THEN DIURNALLY TMRW ALL TERMINALS AS IT IS STILL IN
THE VICINITY. OTHERWISE ANTICIPATE GENERAL LOWERING OF VFR CIGS
WITH TIME AND MOVE INTO MVFR IF/AS PCPN OCCURS. SIMILAR WITH VSBYS
IF RESTRICTIONS OCCUR.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR ILZ075>078-080>094.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR MOZ076-086-087-100-
107>111.
IN...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR INZ081-082-085>087.
KY...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR KYZ004-005.
&&Hazardous weather outlook, Jul 8, 4:05 PM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 405 PM CDT WED JUL 8 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-091000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 405 PM CDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND TORNADOES THE PRIMARY CONCERNS. THE TORNADO CONCERN WOULD BE GREATEST NEAR A WARM FRONT ALONG INTERSTATE 64. MORE NUMEROUS THUNDERSTORMS ARE THEN EXPECTED TO SPREAD NORTH NORTHEAST INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS LATER THIS EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND A FEW TORNADOES POSSIBLE. THE COVERAGE AND INTENSITY OF THUNDERSTORMS WILL DECREASE AS THEY TRY TO MOVE INTO SOUTHWEST INDIANA AND WEST KENTUCKY INTO THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL ACCOMPANY ANY THUNDERSTORMS THIS AFTERNOON AND TONIGHT. PLEASE REFER TO THE FLASH FLOOD WATCH FOR DETAILS ON THE HEAVY RAIN AND FLOODING POTENTIAL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE FORECAST ON THURSDAY AND THURSDAY NIGHT...POSSIBLY LINGERING INTO FRIDAY OVER THE EVANSVILLE TRI STATE REGION. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGHOUT THE AREA LATE THIS AFTERNOON AND THIS EVENING...AND OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS THROUGH MIDNIGHT. SPOTTERS THROUGHOUT THE AREA ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL OR FLOODING ISSUES THROUGH TONIGHT. DRS
In the hours before
Special weather statement, Jul 8, 9:22 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
922 PM CDT WED JUL 8 2015
ILZ081-082-085-086-088>090-092>094-KYZ004-MOZ086-087-100-109>111-
090330-
FRANKLIN IL-ALEXANDER IL-HAMILTON IL-UNION IL-POPE IL-PULASKI IL-
WILLIAMSON IL-MASSAC IL-JOHNSON IL-SALINE IL-BALLARD KY-BUTLER MO-
WAYNE MO-SCOTT MO-CAPE GIRARDEAU MO-BOLLINGER MO-STODDARD MO-
922 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR UNION...NORTHWESTERN MASSAC...
SALINE...JOHNSON...SOUTHEASTERN FRANKLIN...ALEXANDER...SOUTHERN
HAMILTON...NORTHWESTERN POPE...PULASKI...WILLIAMSON...NORTHWESTERN
MCCRACKEN...NORTH CENTRAL BALLARD...BOLLINGER...CAPE GIRARDEAU...
NORTHERN MISSISSIPPI...SOUTHEASTERN WAYNE...SCOTT...STODDARD AND
EASTERN BUTLER COUNTIES UNTIL 1030 PM CDT...
AT 922 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MARION TO NEAR CHALK
BLUFF NATURAL AREA...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CAPE GIRARDEAU...MARION...SIKESTON...JACKSON...HERRIN...HARRISBURG...
WEST FRANKFORT...DEXTER...CARTERVILLE...SCOTT CITY...ANNA...JOHNSTON
CITY...CHAFFEE...MCLEANSBORO...BLOOMFIELD...JONESBORO...MARBLE
HILL...VIENNA...ADVANCE AND ORAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHERN
ILLINOIS...WESTERN KENTUCKY AND SOUTHEASTERN MISSOURI.
LAT...LON 3654 9040 3754 9007 3757 8917 3796 8895
3815 8845 3740 8852
TIME...MOT...LOC 0222Z 266DEG 35KT 3769 8897 3649 9026Local storm report, Jul 8, 9:40 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
940 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG THEBES 37.21N 89.45W
07/08/2015 ALEXANDER IL BROADCAST MEDIA
60 MPH WINDS AND DIME SIZE HAIL REPORTED. ALSO...A 100
YARD PATH OF TREES AND TREE LIMBS DOWN
&&
DLLLocal storm report, Jul 8, 9:50 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
950 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST BERNIE 36.67N 89.97W
07/08/2015 E50 MPH STODDARD MO TRAINED SPOTTER
&&
DLLLocal storm report, Jul 8, 9:58 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
958 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG SCOTT CITY 37.22N 89.53W
07/08/2015 SCOTT MO PUBLIC
2 SHEDS BLOWN DOWN AND A BARN WAS DAMAGED
&&
DLLSpecial weather statement, Jul 8, 10:05 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1005 PM CDT WED JUL 8 2015
ILZ082-085>090-092>094-KYZ001-004-MOZ086-087-100-110>112-114-090400-
ALEXANDER IL-GALLATIN IL-HAMILTON IL-UNION IL-POPE IL-PULASKI IL-
WILLIAMSON IL-MASSAC IL-JOHNSON IL-SALINE IL-FULTON KY-BALLARD KY-
WAYNE MO-SCOTT MO-CAPE GIRARDEAU MO-MISSISSIPPI MO-BOLLINGER MO-
STODDARD MO-NEW MADRID MO-
1005 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR UNION...NORTHWESTERN MASSAC...
SALINE...JOHNSON...ALEXANDER...SOUTH CENTRAL HAMILTON...POPE...
PULASKI...SOUTHWESTERN GALLATIN...SOUTHERN WILLIAMSON...NORTHWESTERN
HARDIN...SOUTHWESTERN CARLISLE...NORTHWESTERN FULTON...NORTHWESTERN
HICKMAN...WESTERN BALLARD...SOUTHEASTERN BOLLINGER...SOUTHERN CAPE
GIRARDEAU...MISSISSIPPI...EAST CENTRAL WAYNE...SCOTT...NEW MADRID AND
STODDARD COUNTIES UNTIL 1100 PM CDT...
AT 1004 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
HARRISBURG TO NEAR OLIVE BRANCH TO NEAR LILBOURN...AND MOVING EAST AT
45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. GIVEN
THE WET GROUNDS...THIS COULD DOWN TREES.
LOCATIONS IMPACTED INCLUDE...
CAPE GIRARDEAU...MARION...SIKESTON...JACKSON...HARRISBURG...DEXTER...
CHARLESTON...SCOTT CITY...ANNA...ELDORADO...EAST PRAIRIE...NEW
MADRID...CHAFFEE...CAIRO...BERNIE...BLOOMFIELD...JONESBORO...
VIENNA...ADVANCE AND ORAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHERN
ILLINOIS...WESTERN KENTUCKY AND SOUTHEASTERN MISSOURI.
LAT...LON 3703 9022 3795 8848 3760 8818 3760 8841
3743 8841 3734 8852 3723 8901 3685 8914
3684 8918 3676 8912 3676 8918 3671 8920
3638 8979
TIME...MOT...LOC 0304Z 283DEG 38KT 3763 8846 3706 8942 3663 8965Special weather statement, Jul 8, 10:41 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1041 PM CDT WED JUL 8 2015
ILZ085>094-KYZ001>007-MOZ112-090445-
ALEXANDER IL-GALLATIN IL-UNION IL-POPE IL-PULASKI IL-WILLIAMSON IL-
MASSAC IL-HARDIN IL-JOHNSON IL-SALINE IL-FULTON KY-HICKMAN KY-
CARLISLE KY-BALLARD KY-GRAVES KY-LIVINGSTON KY-MCCRACKEN KY-
MISSISSIPPI MO-
1041 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR UNION...SOUTHEASTERN JACKSON...
MASSAC...SOUTHERN SALINE...JOHNSON...CENTRAL ALEXANDER...POPE...
PULASKI...WEST CENTRAL GALLATIN...SOUTHERN WILLIAMSON...NORTHWESTERN
HARDIN...MCCRACKEN...CARLISLE...FULTON...HICKMAN...WESTERN
LIVINGSTON...BALLARD...GRAVES...MISSISSIPPI...EASTERN SCOTT AND
EASTERN NEW MADRID COUNTIES UNTIL 1145 PM CDT...
AT 1039 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF GOLCONDA
TO NEAR DONGOLA TO NEAR CLAYTON...AND MOVING EAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PADUCAH...MARION...MAYFIELD...METROPOLIS...CHARLESTON...ANNA...
CAIRO...HICKMAN...JONESBORO...VIENNA...CLINTON...LA CENTER...
BARDWELL...WICKLIFFE...REIDLAND...LONE OAK...COBDEN...GOREVILLE...
BROOKPORT AND MOUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR PORTIONS OF
SOUTHERN ILLINOIS AND THE OHIO RIVER COUNTIES IN WESTERN KENTUCKY.
LAT...LON 3651 8935 3663 8935 3663 8933 3665 8935
3701 8934 3701 8931 3702 8934 3759 8933
3760 8917 3761 8915 3771 8834 3652 8860
TIME...MOT...LOC 0339Z 251DEG 86KT 3752 8853 3733 8910 3642 8929The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 10:41 PM CDT | Special Weather Statement | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 64 min |
| Jul 8, 11:08 PM CDT | Areal Flood Advisory | PAH | Livingston, McCracken, Marshall | 112 min |
| Jul 8, 11:31 PM CDT | Special Weather Statement | PAH | Crittenden, Livingston, Lyon, Marshall, Union | 59 min |
| Jul 8, 11:44 PM CDT | Flash Flood Warning | PAH | Union | 3 hr |
| Jul 9, 12:06 AM CDT | Special Weather Statement | PAH | Caldwell, Hopkins, Lyon, Webster | 69 min |
| Jul 9, 1:57 AM CDT | Areal Flood Advisory | PAH | Ballard, Carlisle, McCracken | 3 hr |
| Jul 9, 2:15 AM CDT | Flash Flood Warning | PAH | Ballard, McCracken | 4 hr |
| Jul 9, 2:33 AM CDT | Areal Flood Advisory | PAH | Carlisle, Fulton, Graves, Hickman | 3 hr |
| Jul 9, 2:45 AM CDT | Flash Flood Warning | PAH | Caldwell, Crittenden, Livingston, Lyon, Marshall | 4 hr |
| Jul 9, 3:05 AM CDT | Flash Flood Watch | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 34 hr |
| Jul 9, 3:10 AM CDT | Areal Flood Advisory | PAH | Caldwell, Calloway, Hopkins, Lyon, Marshall, Trigg | 4 hr |
| Jul 9, 3:23 AM CDT | Special Weather Statement | PAH | Caldwell, Lyon, Trigg | 37 min |
| Jul 9, 4:15 AM CDT | Special Weather Statement | PAH | Christian, Trigg | 45 min |
| Jul 9, 8:04 AM CDT | Areal Flood Advisory | PAH | Ballard, Livingston, McCracken, Marshall | 116 min |
| Jul 9, 8:37 AM CDT | Flash Flood Warning | PAH | Livingston, McCracken | 83 min |
| Jul 9, 8:45 AM CDT | Flash Flood Warning | PAH | Livingston | 2 hr |
| Jul 9, 9:08 AM CDT | Areal Flood Advisory | PAH | Caldwell, Crittenden, Daviess, Henderson, Hopkins, Lyon and 4 more | 3 hr |
| Jul 9, 10:31 AM CDT | Special Weather Statement | PAH | Muhlenberg | 29 min |
| Jul 9, 6:49 PM CDT | Severe Thunderstorm Warning | PAH | Ballard | 41 min |
| Jul 9, 6:56 PM CDT | Flash Flood Warning | PAH | Ballard | 3 hr |
| Jul 8, 8:26 PM CDT | Special Weather Statement | PAH | Alexander | 64 min |
| Jul 8, 8:42 PM CDT | Tornado Warning | PAH | Alexander | 18 min |
| Jul 8, 9:18 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Pulaski, Union | 27 min |
| Jul 8, 9:22 PM CDT | Special Weather Statement | PAH | Alexander, Hamilton, Johnson, Pope, Pulaski, Saline and 2 more | 68 min |
| Jul 8, 9:46 PM CDT | Flash Flood Warning | PAH | Alexander, Johnson, Pulaski, Union | 3 hr |
| Jul 8, 10:05 PM CDT | Special Weather Statement | PAH | Alexander, Johnson, Pope, Pulaski, Saline, Union | 55 min |
| Jul 8, 10:50 PM CDT | Flash Flood Warning | PAH | Johnson, Pope, Saline, Williamson | 3 hr |
| Jul 9, 1:34 AM CDT | Areal Flood Advisory | PAH | Alexander, Johnson, Pulaski, Union | 4 hr |
| Jul 9, 6:21 PM CDT | Severe Thunderstorm Warning | PAH | Alexander | 24 min |
| Jul 9, 6:31 PM CDT | Tornado Warning | PAH | Alexander | 29 min |
| Jul 8, 7:15 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Wayne | 30 min |
| Jul 8, 7:25 PM CDT | Special Weather Statement | PAH | Bollinger, Butler, Cape Girardeau, Scott, Stoddard | 65 min |
| Jul 8, 8:19 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau, Scott | 26 min |
| Jul 9, 4:39 PM CDT | Severe Thunderstorm Warning | PAH | Carter | 51 min |
| Jul 9, 5:47 PM CDT | Flash Flood Warning | PAH | Bollinger | 3 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.